Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 110, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 23, 2009, 10:26 PM CST for Angelina County, Nacogdoches County, Texas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2009, 10:26 PM CST (04:26 UTC)
- Expired
- Dec 23, 2009, 11:15 PM CST
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 118 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 10:37 PM CST | TORNADO | 2 Se Garrison, TX | AN EF1 TORNADO TOUCHED DOWN ON FM 95 JUST NORTH OF CR 289. SEVERAL TREES WERE DOWNED AND SNAPPED...AND A SMALL STORAGE BUILDING WAS DESTROYED. THE TPRNADO TRACKED NORTH 1/2 MILE THEN DISSIPATED. |
| Dec 23, 10:45 PM CST | TORNADO | 1 E Nacogdoches, TX | REPORT OF A TORNADO TOUCHDOWN WITH TREES DOWNED EAST OF NACOGDOCHES. |
| Dec 23, 10:45 PM CST | TORNADO | Nacogdoches, TX | TORNADO TOUCHED DOWN ON HWY 7. REPORT OF 1 HOME WITH THE PORCH ROOF REMOVED AND OTHER DAMAGE TO THE HOME. |
| Dec 23, 11:08 PM CST | TORNADO | Garrison, TX | REPORT OF A TORNADO TOUCHDOWN WITH WIDESPREAD DAMAGE IN THE TOWN OF GARRISON NEAR FM 138 AND HWY 95. NUMEROUS TREES DOWN AND SOME STRUCTURAL DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 8:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 240426
TORSHV
TXC005-347-240515-
/O.NEW.KSHV.TO.W.0110.091224T0426Z-091224T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 PM CST WED DEC 23 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL ANGELINA COUNTY IN EASTERN TEXAS...
CENTRAL NACOGDOCHES COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF NACOGDOCHES...
* UNTIL 1115 PM CST
* AT 1024 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
WODEN...OR 7 MILES SOUTH OF NACOGDOCHES...MOVING NORTH NORTHEAST
AT 30 MPH. THIS STORM HAS A HISTORY OF WIND DAMAGE IN LUFKIN.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MELROSE...MARTINSVILLE AND GARRISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
&&
LAT...LON 3145 9472 3184 9469 3183 9446 3163 9439
3139 9458
TIME...MOT...LOC 0425Z 202DEG 24KT 3153 9460
$$
241 follow-up statement
000
WWUS54 KSHV 240502
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 PM CST WED DEC 23 2009
TXC005-240512-
/O.CAN.KSHV.TO.W.0110.000000T0000Z-091224T0515Z/
ANGELINA TX-
1102 PM CST WED DEC 23 2009
...THE TORNADO WARNING FOR ANGELINA COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
LAT...LON 3174 9443 3169 9454 3165 9470 3184 9469
3183 9446
TIME...MOT...LOC 0502Z 202DEG 24KT 3176 9449
$$
TXC347-240515-
/O.CON.KSHV.TO.W.0110.000000T0000Z-091224T0515Z/
NACOGDOCHES TX-
1102 PM CST WED DEC 23 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NACOGDOCHES COUNTY...
AT 1102 PM CST...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR GARRISON...OR 14 MILES NORTHEAST OF NACOGDOCHES...MOVING NORTH
AT 30 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
&&
LAT...LON 3174 9443 3169 9454 3165 9470 3184 9469
3183 9446
TIME...MOT...LOC 0502Z 202DEG 24KT 3176 9449
$$
24What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 23, 9:32 PM CST, 54 minutes earlier.
Area forecast discussion, Dec 23, 9:32 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CST WED DEC 23 2009
.DISCUSSION...
UPDATES OUT FOR NEW TORNADO WATCH 806 UNTIL 12Z/6AM. WARM FRONT
DRAPED NORTH OF THE I-20 CORRIDOR WITH MOISTURE PLENTY THICK ON
THE SOUNDING...BUT STILL SOME DRY AIR ALOFT. THE AFTERNOON ROUND
OF TSTM ACTIVITY IS STILL LIFTING OUT ACROSS THE NORTHERN
TIER...WHILE MORE DEVELOPMENT COMING IN OVER THE SOUTHWEST CORNER.
MEANWHILE...THE FRONT AND UPPER LOW COMING OUT INTO CENTRAL TX...NOW
PAST ABILENE. FLASH FLOODING IS A GREAT CONCERN INTO THE
OVERNIGHT AS WELL AS THE TORNADO THREAT. SEVERAL AREAS QUITE
SOAKED FROM FIRST ROUND. AS THE SQUALL LINE DEVELOPS AND MOVES OUR
WAY...WE WILL TRANSITION INTO AN INCREASED DAMAGING WIND THREAT FROM
ANY BOWING SEGMENTS BY DAYBREAK. /24/
&&
.AVIATION...
MVFR CIGS FOR MOST WITH CONVECTIVE ISSUES AS WELL BRINGING DOWN
VSBY AND VARYING SFC WINDS. SOUTHEAST FLOW OVERNIGHT WILL SHIFT TO
SOUTHWEST ALONG THE FRONT AND REMAIN RATHER GUSTY INTO THE
AFTERNOON WITH GUSTS AROUND 30 KTS LIKELY AS THE COLD AIR SPREADS
BACK INTO THE REGION AFTER DAYBREAK. WE/LL KEEP MVFR AT LEAST AS
COLD AIR DEEPENS AND WIND VEER MORE WESTERLY DURING THE AFTERNOON.
VFR EXPECTED BEYOND TOMORROW AND INTO THE WEEKEND. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 56 30 47 30 / 100 70 10 10 10
MLU 60 60 31 47 30 / 100 70 10 10 10
DEQ 54 54 25 43 26 / 100 70 20 10 10
TXK 54 54 29 43 30 / 100 70 20 10 10
ELD 57 57 29 46 28 / 100 70 20 10 10
TYR 49 49 28 45 30 / 100 70 10 10 10
GGG 51 51 26 47 30 / 100 70 10 10 10
LFK 52 55 30 50 31 / 100 70 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010-012>014.
OK...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: OKZ077.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-150-151-153.
&&
24Hazardous weather outlook, Dec 23, 11:49 AM CST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1149 AM CST WED DEC 23 2009 ARZ050-051-059>061-070>073-LAZ001>006-010-012>014-OKZ077-TXZ096- 097-108>112-124>126-136>138-150-151-153-241230- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-RUSK-PANOLA-SHELBY- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD AFFECT LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. HEAVY RAINFALL FROM 3 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE WITH THIS ACTIVITY. THIS RAINFALL COULD LEAD TO FLOODING PROBLEMS...ESPECIALLY FOR LOW LYING AND POOR DRAINAGE AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. LAZ011-017>022-TXZ149-152-165>167-241230- RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- CHEROKEE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD DEVELOP BY THIS AFTERNOON...AFFECTING LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY TODAY. RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED...ALTHOUGH ISOLATED HIGHER AMOUNTS CAN NOT BE RULED OUT. THIS RAINFALL COULD LEAD TO PONDING OF ROADWAYS AND LOW LYING AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. 05
In the hours before
Local storm report, Dec 23, 5:44 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 6 E LONGVIEW 32.52N 94.66W
12/23/2009 HARRISON TX BROADCAST MEDIA
DAMAGE NEAR THE FEDEX BUILDING BETWEEN LOOP 281 AND HWY
80.
&&
JTALLEYLocal storm report, Dec 23, 7:54 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
754 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD LINDEN 33.01N 94.36W
12/23/2009 CASS TX LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED AND CLOSED.
&&
JTALLEYLocal storm report, Dec 23, 8:14 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 SE LINDEN 33.00N 94.35W
12/23/2009 CASS TX EMERGENCY MNGR
FLOODING REPORTED ON HWY 125 SOUTHEAST OF LINDEN.
&&
JTALLEYLocal storm report, Dec 23, 8:15 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM DENSE FOG 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 8:17 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 9:08 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD ATLANTA 33.12N 94.16W
12/23/2009 CASS TX BROADCAST MEDIA
FLOODING ON MAIN ST CAUSING CARS TO BE WASHED ON
SIDEWALKS.
&&
JTALLEYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:12 PM CST | Tornado Warning | SHV | Cass | 33 min |
| Dec 23, 6:36 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 24 min |
| Dec 23, 6:40 PM CST | Tornado Warning | SHV | Bowie, Cass | 50 min |
| Dec 23, 6:58 PM CST | Tornado Warning | SHV | Cass, Marion | 32 min |
| Dec 23, 7:12 PM CST | Tornado Warning | SHV | Rusk | 48 min |
| Dec 23, 7:25 PM CST | Tornado Warning | SHV | Bowie, Cass | 35 min |
| Dec 23, 7:28 PM CST | Flash Flood Warning | SHV | Bowie, Cass | 4 hr |
| Dec 23, 7:45 PM CST | Tornado Warning | SHV | Rusk | 35 min |
| Dec 23, 8:45 PM CST | Tornado Warning | SHV | Harrison, Marion | 45 min |
| Dec 23, 9:18 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 42 min |
| Dec 23, 9:25 PM CST | Tornado Warning | SHV | Cass, Harrison, Marion | 50 min |
| Dec 23, 9:29 PM CST | Flash Flood Warning | SHV | Cass | 3 hr |
| Dec 23, 10:06 PM CST | Tornado Warning | SHV | Cass | 39 min |
| Dec 23, 10:13 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 47 min |
| Dec 23, 10:52 PM CST | Tornado Warning | SHV | Panola, Shelby | 38 min |
| Dec 23, 11:09 PM CST | Tornado Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 51 min |
| Dec 23, 11:39 PM CST | Tornado Warning | SHV | Panola, Shelby | 51 min |
| Dec 23, 11:51 PM CST | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 39 min |
| Dec 24, 12:15 AM CST | Flash Flood Warning | SHV | Angelina, Harrison, Nacogdoches, Panola, Rusk, Sabine and 2 more | 3 hr |
| Dec 24, 12:23 AM CST | Tornado Warning | SHV | Harrison, Panola | 41 min |
| Dec 24, 12:41 AM CST | Flash Flood Warning | SHV | Bowie, Cass, Harrison, Marion | 4 hr |
| Dec 24, 1:05 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 12 days |
| Dec 24, 1:12 AM CST | River Flood Warning | SHV | Gregg | 34 hr |
| Dec 24, 1:51 AM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 39 min |
| Dec 24, 2:08 AM CST | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 37 min |
| Dec 24, 2:35 AM CST | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Dec 24, 2:41 AM CST | Tornado Warning | SHV | Sabine, Shelby | 49 min |
| Dec 24, 3:18 AM CST | Tornado Warning | SHV | Sabine | 42 min |
| Dec 24, 4:49 AM CST | Winter Storm Warning | SHV | Red River | 23 hr |
| Dec 24, 4:49 AM CST | Winter Weather Advisory | SHV | Bowie, Camp, Cass, Franklin, Gregg, Marion and 6 more | 23 hr |
| Dec 24, 5:54 AM CST | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 4 hr |
| Dec 24, 6:38 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Dec 24, 6:40 AM CST | River Flood Warning | SHV | Sabine, San Augustine | 36 hr |
| Dec 24, 6:42 AM CST | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 10 days |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Smith, Wood | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Rusk | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 26 hr |
| Dec 24, 9:44 AM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 49 hr |
| Dec 24, 9:47 AM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 25 hr |
| Dec 24, 9:49 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 25 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.